# SDR DALA2016011700411

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G. THE FLOOR PANEL WAS REPLACE IAW DWG 9957828 AND CORROSION ON FILLER WAS ATTENDED IAW SRM 51-10-3, PAR 26-21-14.
